# SDR DXTA2012122605217

- Difficulty date: December 27, 2012
- Submitted: December 31, 2012
- Operation: Air carrier
- Aircraft: N906QS
- Make and model: Cessna 750
- Aircraft serial: 7500206
- Aircraft time: 8,810 hours, 5,367 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Unknown
- Condition: Unknown
- Location: Mlg Indication
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

SELECTED MLG DOWN, NOSE GEAR WOULD NOT INDICATE GREEN.  ABNORMAL PROCEDURES FOLLOWED, INCLUDING NG UPLOCK RING PULLED, RECEIVED THREE GREEN INDICATIONS.  LANDED WITHOUT FURTHER INCIDENT.  ACFT.  SERVICED AND RESET GEAR BLOWDOWN BOTTLE.  RESET OVERRIDE VALVE ON GEAR CONTROL MANIFOLD AND SWUNG LANDING GEAR 15 TIMES WITH NO DEFECTS NOTED. REF MM 12-10-36 AND 32-00-01.
